Last Infusion

My last infusion of Solumedrol. I have terrible side effects from this stuff – flushing, hot flashes, weepy and irritable, upset stomach, lack of appetite, bone and muscle pain, insomnia, and headache. Have insane heartburn now, too.

Tomorrow I start my 2 week course of oral prednisone. Still high dose. The eye pain, though, is virtually gone. My vision hasn’t returned to normal, but I was told that could take some time. As long as the steroids help it to stop getting worse, I’m fine.

Advertisements

One response to “Last Infusion

  1. Hallo I want to chat to u I have endo stage four had a lap scope done jan of this year I had zolodex inplant and I suffer hot flusshes and dry mouth be my friend I need a chat thanks

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s